The computational complexity of the backbone coloring problem for planar graphs with connected backbones - Publikacja - MOST Wiedzy

Wyszukiwarka

The computational complexity of the backbone coloring problem for planar graphs with connected backbones

Abstrakt

In the paper we study the computational complexity of the backbone coloring problem for planar graphs with connected backbones. For every possible value of integer parameters λ≥2 and k≥1 we show that the following problem: Instance: A simple planar graph GG, its connected spanning subgraph (backbone) HH. Question: Is there a λ-backbone coloring c of G with backbone H such that maxc(V(G))≤k? is either NP-complete or polynomially solvable (by algorithms that run in constant, linear or quadratic time). As a result of these considerations we obtain a complete classification of the computational complexity with respect to the values of λ and k. We also study the problem of computing the backbone chromatic number for two special classes of planar graphs: cacti and thorny graphs. We construct an algorithm that runs in O(n^3) time and solves this problem for cacti and another polynomial algorithm that is 1-absolute approximate for thorny graphs.

Cytowania

  • 1

    CrossRef

  • 1

    Web of Science

  • 1

    Scopus

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
DISCRETE APPLIED MATHEMATICS nr 184, strony 237 - 242,
ISSN: 0166-218X
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Janczewski R., Turowski K.: The computational complexity of the backbone coloring problem for planar graphs with connected backbones// DISCRETE APPLIED MATHEMATICS. -Vol. 184, (2015), s.237-242
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/j.dam.2014.10.028
Weryfikacja:
Politechnika Gdańska

wyświetlono 19 razy

Publikacje, które mogą cię zainteresować

Meta Tagi